hi im wondering if someone could help me. im 15 years old and the past year my vision keeps going black for about 4 or 5 seconds.. i have bipolar disorder and im supposed to be on medicine but i refuse to take it because i feel i dont need it anymore as ive been on it for atleast 4years. i dont know if that is the case.. also i have an unbalanced diet right now, i havnt been eating well and have lost alot of weight =/ if someone can please write back it would be helpful :)
If you dont eat your blood sugar will drop and cause you to "black out". When you feel like your vision is going eat something sweet see if it helps. You should also take your meds. you are not an MD and you sound as though you really need your medication. NOT EATING IS A PHYSIOLOGICAL PROBLEM BIPOLAR DISORDER IS PERMANENT I KNOW FROM PERSONAL EXPERIENCE
thanks for the reply, i shall try eating something sweet next time it happens. about my medication, ive been in hospital 3times and last time i was in hospital was last year, august - october. since then i have felt great even my phyciatrist says so. shes away on maternity leave the now so ive decieded to not take my medication and things have been fine -moodwise. when she gets back i'll talk to her about it but i really beleave i dont need it. the only reason my appetite has not been good was because i went on something called olanzipine and that made me put on alot of weight since ive been of ive lost my appetite aswell, but hopefully try get a dieticean to help me with that:). but i really appreicate the advice :)
Also make sure you're drinking plenty of fluids because dehydration can also cause the dizziness/blacking out feeling. This sometimes happens to me after I have been sitting down a while then stand up. It's called orthostatic hypotension - low blood pressure upon standing.
my eyes do this verry often just likei t happens to you evry so often but i get it evry day 3-10times a day letely and its been scaring me i found a disorder online that is called amaurosis fugax u should check it out it says that this blacout thing we have could b a side effect and in the future we could go completely blind or we could have an impending stroke its scary i know but i havent been to the doctor yet so i cant give you any updates if you get one pleasewrite back
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.